# SDR MALA030584

- Difficulty date: December 18, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N509XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2321
- Aircraft time: 12,205 hours, 12,204 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Frame
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN LCQ, SEATS 5E & 5F FRAMES CRACKED.  ACCOMPLISHED WELD REPAIRS ON SEATS 5E, 5F IAW MESABA EO A25031 DATED 6/FEB/01.  REFER  409 NR 1196437 FOR DETAIL.  A/C RELEASE DATE 12/31/03.
